Article Text

PDF

Leuco-erythroblastosis following withdrawal from glucocorticoid therapy.
  1. P. M. Trenchard,
  2. C. E. Wells,
  3. A. G. Jarriwalla

    Abstract

    Leuco-erythroblastosis has many known associations (Burkett, Cox and Fields, 1965; Weick, Hagedorn and Linman, 1974; Retief, 1964), but the only ones related to drug therapy are the well established response to haematinics (Burkett et al., 1965) and one possible case following anti-epileptic therapy (Retief, 1964). The case described below is of leuco-erythroblastosis following steroid withdrawal in a young man with primary polymyositis.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.